# SDR SWAA117087

- Difficulty date: October 13, 2011
- Submitted: October 17, 2011
- Operation: Air carrier
- Aircraft: N662SW
- Make and model: Boeing 737-3Q8
- Aircraft serial: 23255
- Aircraft time: 79,993 hours, 64,984 cycles
- System (JASC): 2565 · Escape Slide
- Part: Attach Fitting
- Part number: 65691765
- Condition: Cracked
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SPV CHECK, FOUND L1 DOOR EMERGENCY EVAC SLIDE FWD GIRT BAR ATTACH POINT CRACKED.  REPAIRED ATTACH POINT IAW EA.
